Liouville Type Results for Periodic and Almost Periodic Linear Operators
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2481-2502
@article{AIHPC_2009__26_6_2481_0,
     author = {Rossi, Luca},
     title = {Liouville Type Results for Periodic and Almost Periodic Linear Operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2481-2502},
     doi = {10.1016/j.anihpc.2009.07.001},
     zbl = {pre05649882},
     mrnumber = {2569904},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2481_0}
}
Rossi, Luca. Liouville Type Results for Periodic and Almost Periodic Linear Operators. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2481-2502. doi : 10.1016/j.anihpc.2009.07.001. http://www.numdam.org/item/AIHPC_2009__26_6_2481_0/

[1] Agmon S., On Positive Solutions of Elliptic Equations With Periodic Coefficients in R n , Spectral Results and Extensions to Elliptic Operators on Riemannian Manifolds, in: Differential Equations, Birmingham, Alabama, 1983, North-Holland Math. Stud., vol. 92, North-Holland, Amsterdam, 1984, pp. 7-17. | MR 799327 | Zbl 0564.35033

[2] Amerio L., Prouse G., Almost-Periodic Functions and Functional Equations, Van Nostrand Reinhold, New York, 1971. | MR 275061 | Zbl 0215.15701

[3] Avellaneda M., Lin F.-H., Un Théorème De Liouville Pour Des Équations Elliptiques À Coefficients Périodiques, C. R. Acad. Sci. Paris Sér. I Math. 309 (5) (1989) 245-250. | MR 1010728 | Zbl 0691.35022

[4] Berestycki H., Capuzzo-Dolcetta I., Nirenberg L., Superlinear Indefinite Elliptic Problems and Nonlinear Liouville Theorems, Topol. Methods Nonlinear Anal. 4 (1) (1994) 59-78. | MR 1321809 | Zbl 0816.35030

[5] Bidaut-Véron M.-F., Initial Blow-Up for the Solutions of a Semilinear Parabolic Equation With Source Term, in: Équations Aux Dérivées Partielles Et Applications, Gauthier-Villars/Éd. Sci. Méd. Elsevier, Paris, 1998, pp. 189-198. | MR 1648222 | Zbl 0914.35055

[6] Bochner S., Beiträge Zur Theorie Der Fastperiodischen Funktionen, Math. Ann. 96 (1) (1927) 119-147. | JFM 52.0261.01 | MR 1512308

[7] Bohr H., Zur Theorie Der Fastperiodischen Funktionen II. Zusammenhang Der Fastperiodischen Funktionen Mit Funktionen Von Unendlich Vielen Variabeln; Gleichmässige Approximation Durch Trigonometrische Summen, Acta Math. 46 (1-2) (1925) 101-214. | JFM 51.0212.02 | MR 1555201

[8] Brezis H., Chipot M., Xie Y., Some Remarks on Liouville Type Theorems, in: Recent Advances in Nonlinear Analysis, World Sci. Publ., Hackensack, NJ, 2008, pp. 43-65. | MR 2410737 | Zbl pre05375300

[9] Caffarelli L. A., Cabré X., Fully Nonlinear Elliptic Equations, Amer. Math. Soc. Colloq. Publ., vol. 43, American Mathematical Society, Providence, RI, 1995. | MR 1351007 | Zbl 0834.35002

[10] Capuzzo Dolcetta I., Cutrì A., Hadamard and Liouville Type Results for Fully Nonlinear Partial Differential Inequalities, Commun. Contemp. Math. 5 (2003) 435-448. | MR 1992357 | Zbl 1040.35024

[11] Cutrì A., Leoni F., On the Liouville Property for Fully Nonlinear Equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2) (2000) 219-245. | Numdam | MR 1753094 | Zbl 0956.35035

[12] Dancer E. N., Du Y., Some Remarks on Liouville Type Results for Quasilinear Elliptic Equations, Proc. Amer. Math. Soc. 131 (6) (2003) 1891-1899, (electronic). | MR 1955278 | Zbl 1076.35038

[13] De Giorgi E., Sulla Differenziabilità E L'analiticità Delle Estremali Degli Integrali Multipli Regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (3) 3 (1975) 25-43. | Zbl 0084.31901

[14] Fink A. M., Almost Periodic Differential Equations, Lecture Notes in Math., vol. 377, Springer-Verlag, Berlin, 1974. | MR 460799 | Zbl 0325.34039

[15] Gidas B., Spruck J., A Priori Bounds for Positive Solutions of Nonlinear Elliptic Equations, Comm. Partial Differential Equations 6 (8) (1981) 883-901. | MR 619749 | Zbl 0462.35041

[16] Gilbarg D., Serrin J., On Isolated Singularities of Solutions of Second Order Elliptic Differential Equations, J. Anal. Math. 4 (1955/1956) 309-340. | MR 81416 | Zbl 0071.09701

[17] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., vol. 224, second ed., Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[18] Hile G. N., Mawata C. P., Liouville Theorems for Nonlinear Parabolic Equations of Second Order, Differential Integral Equations 9 (1) (1996) 149-172. | MR 1364039 | Zbl 0840.35043

[19] Hu Z., Mingarelli A. B., On a Question in the Theory of Almost Periodic Differential Equations, Proc. Amer. Math. Soc. 127 (9) (1999) 2665-2670. | MR 1485481 | Zbl 0924.34039

[20] Hu Z., Mingarelli A. B., Almost Periodicity of Solutions for Almost Periodic Evolution Equations, Differential Integral Equations 18 (4) (2005) 469-480. | MR 2122710

[21] Kuchment P., Pinchover Y., Integral Representations and Liouville Theorems for Solutions of Periodic Elliptic Equations, J. Funct. Anal. 181 (2) (2001) 402-446. | MR 1821702 | Zbl 0986.35028

[22] Ladyženskaja O. A., Solonnikov V. A., Ural'Ceva N. N., Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monogr., vol. 23, American Mathematical Society, Providence, RI, 1967, translated from the Russian by S. Smith. | MR 241822 | Zbl 0174.15403

[23] Li P., Wang J., Polynomial Growth Solutions of Uniformly Elliptic Operators of Non-Divergence Form, Proc. Amer. Math. Soc. 129 (12) (2001) 3691-3699, (electronic). | MR 1860504 | Zbl 0989.35042

[24] Li Y., Zhang L., Liouville-Type Theorems and Harnack-Type Inequalities for Semilinear Elliptic Equations, J. Anal. Math. 90 (2003) 27-87. | MR 2001065 | Zbl 1173.35477

[25] Lieberman G. M., Second Order Parabolic Differential Equations, World Scientific Publishing, River Edge, NJ, 1996. | MR 1465184 | Zbl 0884.35001

[26] Mingarelli A. B., Pu F. Q., Zheng L., A Counterexample in the Theory of Almost Periodic Differential Equations, Rocky Mountain J. Math. 25 (1) (1995) 437-440. | MR 1340018 | Zbl 0833.34041

[27] Moser J., Struwe M., On a Liouville-Type Theorem for Linear and Nonlinear Elliptic Differential Equations on a Torus, Bull. Braz. Math. Soc. (N.S.) 23 (1-2) (1992) 1-20. | MR 1203171 | Zbl 0787.35028

[28] Phóng V. Q., Stability and Almost Periodicity of Trajectories of Periodic Processes, J. Differential Equations 115 (2) (1995) 402-415. | MR 1310938 | Zbl 0815.34050

[29] Pinsky R. G., Positive Harmonic Functions and Diffusion, Cambridge Stud. Adv. Math., vol. 45, Cambridge University Press, Cambridge, 1995. | MR 1326606 | Zbl 0858.31001

[30] Pinsky R. G., Second Order Elliptic Operators With Periodic Coefficients: Criticality Theory, Perturbations, and Positive Harmonic Functions, J. Funct. Anal. 129 (1) (1995) 80-107. | MR 1322643 | Zbl 0826.35030

[31] Protter Murray H., Weinberger Hans F., Maximum Principles in Differential Equations, Prentice-Hall, Englewood Cliffs, NJ, 1967. | MR 219861 | Zbl 0153.13602

[32] Rossi L., Non-Existence of Positive Solutions of Fully Nonlinear Elliptic Equations in Unbounded Domains, Commun. Pure Appl. Anal. 7 (1) (2008) 125-141. | MR 2358359 | Zbl pre05286458

[33] Troianiello G. M., Elliptic Differential Equations and Obstacle Problems, Plenum Press, New York, 1987. | MR 1094820 | Zbl 0655.35002